The nurse is discussing adverse effects of antitubercular drugs with a patient who has active tuberculosis. Which potential adverse effect of antitubercular drug therapy should the patient report to t
NUR 105 Pharmocology Proctored Exam
79 questions · Page 2 of 4
NUR 105 Pharmocology Proctored Exam is a nursing-school practice exam with 79 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Nur 105 Pharmocology Proctored Exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 26–50 of 79
A patient who has been taking isoniazid has a new prescription for pyridoxine. She is wondering why she needs this medication. The nurse explains that pyridoxine is often given concurrently with isoni
Which effect would a nurse anticipate might occur in a patient receiving inhaled fluticasone who is also prescribed hydrochlorothiazide for hypertension?
A patient has been taking antitubercular therapy for 3 months. The nurse will assess for what findings that indicate a therapeutic response to the drug therapy?
The nurse is counseling a woman who will be starting rifampin. The patient is currently taking oral contraceptives. Which statement is true regarding rifampin therapy for this patient?
A patient who has started drug therapy for tuberculosis wants to know how long he will be on the medications. Which response by the nurse is correct?
The nurse is preparing to administer morning medications to a patient who has been newly diagnosed with tuberculosis. The patient asks, "Why do I have to take so many different drugs?" Which response
A patient newly diagnosed with tuberculosis (TB) has been taking antitubercular drugs for 1 week and calls the clinic, saying, "My urine is dark orange! What’s wrong with me?" Which response by the nu
Which statements made about theophylline by a patient with asthma would alert the nurse that further intervention is warranted? (Select all that apply)
A patient is taking nystatin oral lozenges to treat an oral candidiasis infection resulting from inhaled corticosteroid therapy for asthma. Which instruction by the nurse is appropriate?
The nurse is reviewing chloroquine with a patient and instructs the patient to watch for and report which potential adverse reactions?
A patient is receiving hydroxychloroquine therapy but tells the nurse that she has never traveled out of her city. The nurse knows that a possible reason for this drug therapy is which of these condit
A woman is traveling to a country where she will be at high risk for malarial infection. What will the nurse teach her regarding prophylactic therapy with hydroxychloroquine?
During an intravenous (IV) infusion of amphotericin B, a patient develops tingling and numbness in his toes and fingers. What will the nurse do first?
If a patient is taking fluconazole with warfarin, the nurse will monitor for which possible interaction?
The nurse is administering an amphotericin B infusion. Which actions by the nurse are appropriate? (Select all that apply)
A patient has prescriptions for two inhalers. One inhaler is albuterol, and the other is fluticasone. Which instruction regarding these inhalers will the nurse give to the patient?
The nurse is providing instructions to a patient who has a new prescription for a corticosteroid metered-dose inhaler. Which statement by the patient indicates that further instruction is needed? (Sel
The nurse is caring for a client receiving an intravenous heparin infusion. The client has a new prescription for warfarin and asks the nurse why he has to be on two medications. What response by the
A patient who has been anticoagulated with warfarin has been admitted for gastrointestinal bleeding. The history and physical examination indicate that the patient may have taken too much warfarin. Th
Which drug has a quick onset of action and is recommended for use during an acute asthma attack or chronic obstructive pulmonary disease (COPD) exacerbation?
A patient is being discharged on anticoagulant therapy. The nurse will include in the patient-education conversation that it is important to avoid herbal products that contain which substance?
Which range is the targeted therapeutic adult dosage range of theophylline?
A patient on a heparin infusion has an aPTT of 90 and is showing signs of excessive bleeding. What prescription will the nurse anticipate administering?
A patient with elevated lipid levels has a new prescription for niacin. The nurse informs the patient that which adverse effects may occur with this medication?